Pacific Journal of Mathematics

Weak compactness in spaces of Bochner integrable functions and the Radon-Nikodým property.

N. Ghoussoub and P. Saab

Article information

Source
Pacific J. Math., Volume 110, Number 1 (1984), 65-70.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102711097

Mathematical Reviews number (MathSciNet)
MR722738

Zentralblatt MATH identifier
0524.46026

Subjects
Primary: 46B22: Radon-Nikodým, Kreĭn-Milman and related properties [See also 46G10]
Secondary: 46E40: Spaces of vector- and operator-valued functions

Citation

Ghoussoub, N.; Saab, P. Weak compactness in spaces of Bochner integrable functions and the Radon-Nikodým property. Pacific J. Math. 110 (1984), no. 1, 65--70. https://projecteuclid.org/euclid.pjm/1102711097


Export citation

References

  • [1] J. Diestel and J. J. Uhl, Jr. Vector measures, Mathematical Survey No. 15, A.M.S., Providence, 1977.
  • [2] G. A. Edgar, Asplund operators and A. E. convergences, J. Multivariate Anal., 10 (1980), 460-466.
  • [3] E. Saab, A characterization of w*-compact convex sets having the Radon-Nikodym property, Bull. Sci. Math., (2), 104 (1980),79-88.
  • [4] C. Stegall, The Radon-Nikodymproperty in conjugate Banach spaces, II,Trans. Amer. Math. Soc, 264 (1981),507-519.